# SDR UPS05444303

- Difficulty date: April 15, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 105,090 hours, 26,736 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV NW-LT SIDE WALL WEB CRACK AT 4 EA HOLE LOCATION AT BS 280 - 300 WL 170 AREA.  CRACK LENGTH 4 INCHES.  NW-LT SIDE WALL WEB CRACK AREA REPAIR AS PER EO B747-5310-20502 APPENDIX C ITEM 6 INSTRUCTION & SRM 53-10-04 FIGURE 116.
